# SDR ORJA9631

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  PERFORMED SYSTEM NR 1 AND NR 2 PRESSURIZATION TEST.  SYSTEMS NR 1 AND NR 2 OPERATIONAL CHECK NORMAL.  LEAK CHECKED CABIN AND CARGO ENTRY DOORS.  NO LEAKS NOTED AS PER MM 21-30-00.  AIRCRAFT OK FOR SERVICE.  (M)
